Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 59, NWS Jackson, KY

July 14, 20158 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 7:08 AM EDT for 8 counties in Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 7:08 AM EDT (11:08 UTC)
Expired
Jul 14, 2015, 11:00 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bell County, KY, Harlan County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Wayne County, KY, Whitley County, KY

The radar

The Knoxville radar (KMRX), 116 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:20 AM EDTFLASH FLOODBarbourville, KYKY 459 AND 229 WERE CLOSED DUE TO FLASH FLOODING.
Jul 14, 9:20 AM EDTFLASH FLOODBarbourville, KYPORTIONS OF THE FOLLOWING ROADS WERE CLOSED DUE TO HIGH WATER - NORTH KENTUCKY 11, KY 459, KY 229, KY 223.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 132 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WGUS53 KJKL 141108
FFWJKL
KYC013-095-121-125-147-199-231-235-141500-
/O.NEW.KJKL.FF.W.0059.150714T1108Z-150714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
708 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHWESTERN HARLAN COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  BELL COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 1100 AM EDT
    
* AT 706 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTAINING   
  HEAVY RAINFALL MOVING REPEATEDLY ACROSS THE SAME LOCATIONS. FLASH  
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOMERSET...MONTICELLO...WILLIAMSBURG...BARBOURVILLE...PINEVILLE...
  MIDDLESBORO...CORBIN...LIBERTY...BURNSIDE...VOX...CALVIN...CLATE...
  MOORE HILL...BERTHA STATION...SUTTONS MILL...KING...EMMANUEL...
  PONZA...BRUSH CREEK AND CLIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3690 8499 3696 8494 3695 8490 3700 8484
      3705 8491 3709 8491 3712 8490 3717 8480
      3672 8328 3667 8341 3668 8347 3664 8361
      3658 8369 3658 8378

$$

GEOGERIAN
1 follow-up statement
715 
WGUS73 KJKL 141318
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
918 AM EDT TUE JUL 14 2015

KYC013-095-121-125-147-199-231-235-141500-
/O.CON.KJKL.FF.W.0059.000000T0000Z-150714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-WAYNE KY-PULASKI KY-KNOX KY-HARLAN KY-MCCREARY KY-
WHITLEY KY-BELL KY-
918 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
SOUTHWESTERN LAUREL...NORTHERN WAYNE...SOUTHERN PULASKI...
SOUTHWESTERN KNOX...SOUTHWESTERN HARLAN...NORTHEASTERN MCCREARY...
WHITLEY AND BELL COUNTIES...

AT 917 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
CONTINUING TO PRODUCE HEAVY RAINFALL ACROSS THE WARNED AREA. 
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...ESPECIALLY IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...MONTICELLO...WILLIAMSBURG...BARBOURVILLE...PINEVILLE...
MIDDLESBORO...CORBIN...LIBERTY...BURNSIDE...VOX...CALVIN...CLATE...
MOORE HILL...BERTHA STATION...SUTTONS MILL...KING...EMMANUEL...
PONZA...BRUSH CREEK AND CLIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3690 8499 3696 8494 3695 8490 3700 8484
      3705 8491 3709 8491 3712 8490 3717 8480
      3672 8328 3667 8341 3668 8347 3664 8361
      3658 8369 3658 8378

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:55 AM EDT, 13 minutes earlier.

Area forecast discussion, Jul 14, 6:55 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON OH
655 AM EDT TUE JUL 14 2015

.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE WEATHER TO THE
AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA WEDNESDAY
MORNING. DRIER WEATHER WILL BE THE STORY WEDNESDAY AND THURSDAY.

&&

.SHORT TERM (THROUGH WEDNESDAY)...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTH TODAY BRINGING
ANOTHER CHANCE OF SEVERE WEATHER AND HEAVY RAIN TO THE AREA.
FORECAST SOUNDINGS SHOW AN IMPRESSIVE AMOUNT OF INSTABILITY THIS
AFTERNOON. MU CAPE ON BOTH THE GFS AND NAM ARE 3000 J/KG OR
GREATER IN PLACES. LAPSE RATES ARE ALSO FORECASTED TO BE NEAR THE
DALR ALMOST UP TO 700 MB AT TIMES. SRH IS NOT EXTREMELY HIGH BUT
IS SUFFICIENT TO SUPPORT A TORNADO THREAT. DUE TO STRONG LOW LEVEL
LAPSE RATES AND HIGH INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO
BE THE PRIMARY THREATS. SPC HAS THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. ANY STORM THAT FORMS WILL HAVE THE
POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL WEDNESDAY MORNING.

THE SHORTWAVE WILL THEN PUSH A COLD FRONT THROUGH THE AREA
WEDNESDAY MORNING. THIS WILL HELP TO BRING AN END TO THE RAIN
LATER WEDNESDAY.

&&

.LONG TERM...
SURFACE HIGH PRESSURE WILL EDGE INTO THE AREA THURSDAY MORNING
BRINGING PLEASANT CONDITIONS. AN UPPER LEVEL RIDGE OVER TEXAS WILL
SLOWLY BULGE NORTHWARDS ALLOWING TEMPERATURES TO WARM. A SERIES
OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE AROUND THE HIGH AND
BRING RAIN CHANCES TO THE AREA STARTING LATER FRIDAY THROUGH THE
WEEKEND. FOR THE BEGINNING OF NEXT WEEK AN UPPER LEVEL TROUGH WILL
APPROACH FROM THE WEST. THIS WILL KEEP RAIN CHANCES GOING FOR THE
FIRST PART OF NEXT WEEK. BOTH THE GFS AND EURO THEN PUSH A WEAK
COLD FRONT THROUGH THE AREA WEDNESDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...BH
LONG TERM...BH
Hazardous weather outlook, Jul 14, 7:05 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON OH
705 AM EDT TUE JUL 14 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151415-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE...
MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD...IRVINE...
STANTON...CLAY CITY...WELLINGTON...FRENCHBURG...MOUNT VERNON...
BRODHEAD...MCKEE...ANNVILLE...SOMERSET...LONDON...MONTICELLO...
PINE KNOT...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
PROVIDENCE...BARBOURVILLE...NORTH CORBIN...PINEVILLE...GEORGETOWN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...UNION...BEATTYVILLE...FINCASTLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...MCROBERTS...
FLEMING-NEON...INEZ...WARFIELD...PIKEVILLE
705 AM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT...AND MAY BE
SEVERE. THEY COULD BRING LARGE HAIL...DAMAGING WIND...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY.
THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BH

In the hours before

Special weather statement, Jul 14, 1:57 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
157 AM EDT TUE JUL 14 2015

KYZ044-050>052-140630-
BATH-ROWAN-MONTGOMERY-FLEMING-
157 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT BATH...ROWAN...MONTGOMERY...
FLEMING COUNTIES THROUGH 2:30 AM EDT...

AT 156 AM EDT...A STRONG THUNDERSTORM WAS OVER CARLISLE...OR 18 MILES
SOUTHWEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM AND
TORRENTIAL RAINFALL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...OWINGSVILLE...MARSHALL...
JEFFERSONVILLE...CAMARGO...SHARPSBURG...SALT LICK...LOWER SPENCER...
BETHEL...FLAT CREEK...BOURBON FURNACE...PRESTON...ODESSA...
EWINGTON...RAMEY...WALKERS CROSSING...HOPE...STEPSTONE AND COONS
STATION.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
107 AND 135.

&&

LAT...LON 3817 8346 3801 8369 3801 8374 3796 8377
      3790 8385 3793 8393 3815 8404 3817 8399
      3823 8393 3830 8384
TIME...MOT...LOC 0556Z 317DEG 43KT 3832 8405

GEOGERIAN
Special weather statement, Jul 14, 2:31 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
231 AM EDT TUE JUL 14 2015

KYZ051-052-060-104-106-107-109-140715-
BATH-JOHNSON-MENIFEE-MAGOFFIN-ROWAN-MORGAN-ELLIOTT-
231 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT BATH...JOHNSON...MENIFEE...
MAGOFFIN...ROWAN...MORGAN...AND ELLIOTT COUTNIES THROUGH 3:15
AM EDT...

AT 230 AM EDT...A STRONG THUNDERSTORM WAS OVER ZILPO...OR NEAR
MOREHEAD...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD...WEST LIBERTY...SANDY HOOK...HENRY...LEWIS...GORDON FORD...
WHITE OAK...PERLIE...QUOD...EVER...BRUIN...LENOX...BLAZE...VALE...
ELSIE...PLUTARCH...LIBERTY ROAD...HOLLIDAY...BARNROCK AND PANAMA.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
136 AND 148.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3828 8333 3821 8330 3819 8326 3820 8323
      3825 8320 3823 8308 3818 8305 3821 8301
      3817 8298 3818 8292 3811 8289 3800 8302
      3796 8300 3800 8296 3798 8288 3774 8311
      3802 8366 3830 8341
TIME...MOT...LOC 0630Z 304DEG 36KT 3809 8345

GEOGERIAN
Special weather statement, Jul 14, 3:33 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
333 AM EDT TUE JUL 14 2015

KYZ058-068-069-140800-
ESTILL-ROCKCASTLE-JACKSON-
333 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT ESTILL...ROCKCASTLE...AND
JACKSON COUNTIES UNTIL 4 AM EDT...

AT 332 AM EDT...A STRONG THUNDERSTORM WAS NEAR SNIDER...OR 14 MILES
NORTH OF MOUNT VERNON...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...MCKEE...BRODHEAD...WANETA...KERBY KNOB...JOHNETTA...
LOAM...COLLINGSWORTH...DRIP ROCK...LAKES...MACEDONIA...STATION
CAMP...LAKE LINVILLE...EGLON...MORRILL...ROUNDSTONE...BRADSHAW...
DISPUTANTA...FOXTOWN AND GOOCHLAND.

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 63 AND 72.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 8445 3747 8438 3754 8435 3753 8430
      3752 8430 3751 8426 3752 8420 3756 8416
      3757 8409 3764 8413 3767 8409 3772 8409
      3768 8398 3743 8388 3737 8449
TIME...MOT...LOC 0732Z 318DEG 37KT 3758 8434

GEOGERIAN
Special weather statement, Jul 14, 3:59 AM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
359 AM EDT TUE JUL 14 2015

KYZ068-069-080-114-116-140845-
CLAY-ROCKCASTLE-JACKSON-OWSLEY-LAUREL-
359 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT CLAY...ROCKCASTLE...JACKSON...
OWSLEY...AND LAUREL COUNTIES THROUGH 4:45 AM EDT...

AT 358 AM EDT...A STRONG THUNDERSTORM WAS OVER EGLON...OR NEAR
MCKEE...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCKEE...SOURWOOD...WANETA...KERBY KNOB...SACKER GAP...TAFF...
FOGERTOWN...PARROT...JEP HILL...WELCHBURG...JOHNETTA...LOAM...
CHESTNUTBURG...COLLINGSWORTH...PORTERSBURG...ROYRADER...MACEDONIA...
THOMAS...COOKSBURG AND TYNER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3742 8425 3756 8410 3736 8364 3711 8397
TIME...MOT...LOC 0758Z 311DEG 36KT 3744 8411

GEOGERIAN
Local storm report, Jul 14, 7:03 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
703 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     FLOOD            WHYNOT                  37.64N 83.79W
07/14/2015                   LEE                KY   911 CALL CENTER

            WATER ACROSS HIGHWAYS 52 AND 1746. DEPTH UNKNOWN.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:13 AM EDTFlash Flood WarningJKLElliott, Fleming, Rowan6 hr
Jul 14, 1:53 AM EDTFlash Flood WarningJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more6 hr
Jul 14, 1:57 AM EDTSpecial Weather StatementJKLBath, Montgomery33 min
Jul 14, 2:31 AM EDTSpecial Weather StatementJKLElliott, Morgan, Rowan44 min
Jul 14, 2:40 AM EDTFlash Flood WarningJKLFloyd, Johnson, Martin, Pike6 hr
Jul 14, 2:49 AM EDTFlash Flood WarningJKLMagoffin, Menifee, Montgomery, Morgan, Powell, Wolfe6 hr
Jul 14, 3:23 AM EDTFlash Flood WarningJKLBreathitt, Estill, Lee, Powell, Wolfe6 hr
Jul 14, 3:33 AM EDTSpecial Weather StatementJKLJackson27 min
Jul 14, 3:36 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more4 hr
Jul 14, 3:59 AM EDTSpecial Weather StatementJKLJackson46 min
Jul 14, 4:04 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, Leslie, Owsley and 2 more4 hr
Jul 14, 4:48 AM EDTAreal Flood AdvisoryJKLHarlan, Knott, Leslie, Letcher, Perry4 hr
Jul 14, 4:52 AM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more4 hr
Jul 14, 4:56 AM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry25 min
Jul 14, 5:32 AM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Laurel, Whitley4 hr
Jul 14, 6:05 AM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more40 min
Jul 14, 6:10 AM EDTFlash Flood WarningJKLBreathitt, Clay, Estill, Jackson, Knox, Laurel and 5 more3 hr
Jul 14, 6:41 AM EDTSevere Thunderstorm WarningJKLBell, Clay, Jackson, Knox, Laurel, Leslie and 5 more49 min
Jul 14, 6:46 AM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne, Whitley4 hr
Jul 14, 7:16 AM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox, Leslie29 min
Jul 14, 7:24 AM EDTAreal Flood AdvisoryJKLBell, McCreary, Wayne, Whitley4 hr
Jul 14, 7:45 AM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more3 hr
Jul 14, 8:37 AM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike3 hr
Jul 14, 8:41 AM EDTAreal Flood AdvisoryJKLMagoffin, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jul 14, 9:01 AM EDTSpecial Weather StatementJKLClay, Knox, Laurel, Pulaski59 min
Jul 14, 9:06 AM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more7 hr
Jul 14, 9:10 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle33 min
Jul 14, 9:13 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, Lee, Owsley and 1 more3 hr
Jul 14, 9:39 AM EDTAreal Flood WarningJKLLee6 hr
Jul 14, 10:25 AM EDTSpecial Weather StatementJKLBell, Knox, Laurel, Pulaski65 min
Jul 14, 10:38 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle52 min
Jul 14, 10:47 AM EDTSevere Thunderstorm WarningJKLBell, Knox43 min
Jul 14, 10:57 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more5 hr
Jul 14, 10:59 AM EDTRiver Flood AdvisoryJKLLee3 days
Jul 14, 10:59 AM EDTRiver Flood AdvisoryJKLEstill3 days
Jul 14, 11:28 AM EDTAreal Flood AdvisoryJKLJohnson3 hr
Jul 14, 11:29 AM EDTSpecial Weather StatementJKLMcCreary, Wayne61 min
Jul 14, 11:30 AM EDTSpecial Weather StatementJKLBell, Knox, Laurel60 min
Jul 14, 11:44 AM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley61 min
Jul 14, 11:55 AM EDTRiver Flood AdvisoryJKLEstill, Powell71 hr
Jul 14, 12:10 PM EDTAreal Flood WarningJKLJackson, Rockcastle6 hr
Jul 14, 12:13 PM EDTTornado WarningJKLMcCreary, Wayne, Whitley30 min
Jul 14, 12:45 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley30 min
Jul 14, 12:58 PM EDTAreal Flood AdvisoryJKLBell, McCreary, Wayne, Whitley4 hr
Jul 14, 1:01 PM EDTSpecial Weather StatementJKLBell29 min
Jul 14, 2:11 PM EDTSpecial Weather StatementJKLWayne49 min
Jul 14, 3:50 PM EDTAreal Flood WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more6 hr
Jul 14, 4:19 PM EDTRiver Flood AdvisoryJKLBell28 hr
Jul 14, 5:16 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Morgan, Rowan59 min
Jul 14, 5:29 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Menifee, Morgan, Rowan2 hr
Jul 14, 5:45 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more30 min
Jul 14, 5:54 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Johnson, Magoffin, Menifee and 2 more66 min
Jul 14, 6:12 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Wolfe63 min
Jul 14, 6:13 PM EDTFlash Flood WarningJKLBath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more6 hr
Jul 14, 6:47 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 4 more73 min
Jul 14, 6:54 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Martin and 7 more6 hr
Jul 14, 7:08 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Menifee, Perry, Powell and 1 more52 min
Jul 14, 7:32 PM EDTSpecial Weather StatementJKLJackson, Rockcastle28 min
Jul 14, 7:37 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Estill, Harlan, Jackson, Lee and 6 more5 hr
Jul 14, 7:39 PM EDTSpecial Weather StatementJKLClay, Jackson, Lee, Owsley, Perry36 min
Jul 14, 7:47 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more43 min
Jul 14, 7:50 PM EDTFlash Flood WarningJKLBreathitt, Clay, Estill, Harlan, Jackson, Knott and 7 more4 hr
Jul 14, 7:53 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Harlan, Knott, Letcher, Perry and 1 more67 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.